... c they are tiny. Have tried other remedies, to no avail. I will be 41 next month. I started the Depo Shot in April. The 1st injection went okay. ... (1 replies)
... Hello all!
I was in a car accident last year and went through the gamete of treatments for a whiplash injury. I recently (reluctantly) agreed to try one injection of cortisone into a trigger point in my shoulder.
Shoulder feels better, but after about 5 days, my period kicked back in! I had it from the 12th-19th. Had the injection on the 19th, it came back the 24th.... (0 replies)
... First, I wanted to let you know that I am 33 years old. I have been experiencing extremely long periods off and on for the past year or so, but I began to seek treatment because the duration has gotten longer and longer. I began this last period on June 7th of this year and I am still bleeding. I also should mention that I am on the Depo Provera shot, so if anything, I... (1 replies)
... pot Provera is going to do to my body. I just started it and haven't noticed anything yet but still. I had so much trouble while i was on Depot Lupron which is a shot that basically puts your body in temporary menopause. I had horrible hot flashes, severe body aches from head to toe, and extremely tired. ... (10 replies)
... Hi Giggles68
I saw on your other post that you are reluctant to take the pill. Really, it isn't just for birth control at all, even if that was one of the original uses. It has so many other benefits and it is almost always the first thing to try when you have excessive bleeding. After that, there are some other things to try like Provera or progesterone cream. The last... (4 replies)
... I went to the Dr. today due to a heavy bleeding problem and she told me one remedy would be to have a shot that puts you into menopause. Has anyone had this and what are the symptoms. Won't I be bleeding irregularly for a long time........ ... (4 replies)
... Hi stardustcupcake, I think having your period every few months is associated with the depo shot. Our menstrual cycles are influenced by several factors, such as weight, eating habits, and birth control. The pain could be coming from you being stressed out. I suggest you make an appointment with a gynecologist, so you can get some answers. In my opinion, I would just take oral... (2 replies)
... first of all 13 years ago i had surgery to freeze my cells they were precance cells, im 49 was on the depo shot 9 years on and off got off depo 2009 o bleed for months straight after going off depo its been two or three years since i have had a period i think i might be going thru the change,anyway had sex last sun started spotting for several days its been almost a week now... (0 replies)
... en't had my period in 7 months and I am not pregnant. I am almost 24, exact on the average weight for my height, and am not on birth control. I was on the depo shot for several years, and had normal periods before and regained them back after I was off of it. ... (2 replies)
... Wow, that is shocking that it could take as many as 10 years for my cycles to go back to normal! In 10 years, I'll be close to menopause. I wonder if this will prevent me from ever having children? (3 replies)
... I looked up the side effects of Depot Lupron, and all of these symptoms are side effects! I am hoping that they go away after the shot wears off. ... (0 replies)
... I have been bleeding every single day for four straight months, while on the depo provera three month shot. I am on the shot as it had been effective against endometriosis, for one year ( no bleeding at all, even no periods).
Anyone out there with similar experience? I am seriously limited in what I can take, as I have other severe health problems that do not allow for me... (0 replies)
... im 49 yrs old, was on depo shot for almost 13 yrs, in that time peroid, i stopped having peroids. i went off shot almost 2 yrs ago and have not had a normal peroid return yet. ... (0 replies)
... after my first shot. My doctor never really went over if I could get pregnant on lupron. I figured since the Aygestin was a birth control and lupron put me into menopause state that I couldn't get pregnant. So my fiancee and I didn't use protection. ... (0 replies)
... a shot for 1 month! ... (4 replies)
... I have already had a dnc, laporoscopy, and the lupron depo shot that i had a bad reaction to, that put me thru menopause at the tender age of 23! I have even offered to pay cash for this darn surgery. ... (2 replies)
... I have dealt with "unexplained" pelvic pain...mine was endo. They also tried the IBS theory but it ended up all endo. I had over $35K in tests and about 20 Dr's, in pain for 2 yrs.
Finally on the Lupron shot, it tricks my body into menopause...found relief.
I would suggest save some time and test and get a diagnostic lap. Let the Dr see what is going on in there. ... (2 replies)
... Hello, I am new and I come with a question. Has anyone had weight gain from Enjuvia? I felt it was working quite well for the first few weeks, but now I feel constantly bloated and have gained weight like crazy. I was on the once a month shot, but decided to change for convience reasons, now I just want to quit it all together. I'm frusterated to say the least. Any... (3 replies)
... now one of my biggest conerns is BC.. apart from a depo shot at 16 i have never been on BC.. and really Dont want to... first i am a smoker and BC made me crazy.. ... (1 replies)
Here is a post I posted awhile back... Hope this helps you, I definantly know what you are going thru.
(...I have been having lower abdominal pain for about 3 months now and it just gets worse everyday!
Here are the tests my Dr. has done so far:
Checked for a reoccurring Inguinal Hernia - (Had Surgery in May for Double Hernia) None
Checked for more Kidney... (10 replies)